Universidad Complutense de Madrid
E-Prints Complutense

On the Representation of Orthogonally Additive Polynomials in l(p)

Impacto

Downloads

Downloads per month over past year

Llavona, José G. and Linares Briones, Pablo and Ibort Latre, Luis Alberto (2009) On the Representation of Orthogonally Additive Polynomials in l(p). Publications of the Research Institute for Mathematical Sciences, 45 (2). 519 -524. ISSN 0034-5318

[img] PDF
Restringido a Repository staff only

126kB

Official URL: http://www.kurims.kyoto-u.ac.jp/~prims/pdf/45-2/45-2-14.pdf




Abstract

We present a new proof of a Sundaresan's result which shows that the space of orthogonally additive polynomials P-0((k)l(p)) is isometrically isomorphic to l(p/p-k) if k < p < infinity and to l(infinity) if 1 <= p <= k.


Item Type:Article
Uncontrolled Keywords:Orthogonally additive polynomials; Tensor diagonal
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:15897
Deposited On:11 Jul 2012 07:43
Last Modified:27 Jul 2018 10:26

Origin of downloads

Repository Staff Only: item control page